# SDR DALA2017030801913

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28L  AT AFT CARGO COMPARTMENT TO BS 1500+10". (MEASURES APROX L:0.456" W:0.154" D:0.002" ACP 0600-163-01Z)  REPAIRED STRINGER 28L AT AFT CARGO COMPARTMENT TO BS 1500+10 AS PER SRM 53-00-03 REPAIR 1 TYPE I FIGURE 201 DETAIL II PAGE 201 TO PAGE 208 AND SRM 51-40-02 JOB COMPLETE.
